I definitely know what to do, I’m just irritated bc I bought a heftty amount of his prod & now this. Even if its dosed right, the huge lump & the feeling like I got hit by a truck for several days is very concerning, never experienced this before
I sympathize bro. I am sorry this is happening to you. The lumps are concerning and need to be watched carefully.
I ask you to cease using that poison immediately for your own good!
Stop taking it bro. It sucks but cut your losses. The lumps are bad news. I was there once and put up with a few for a bit then trashed it. Sounds like you only want dom, but if I can help out let me know. Need to get you some high quality stuff!
Rule #1- When in doubt, throw it out!
@MuscleGod sorry to hear about the issue. I would like to help in hopes to win your business moving forward. If interested shoot me an email, thx.
I’m surprised to hear this. I have been running some of his EQ while rehabbing my elbow and I have been having some great results. I’m currently running Pharma Grade Test right now but when I did run his Test C I did not have any issues. I did find the Dbol a little mild but that’s comparing it to Max-One Blue Hearts. I’m sorry to hear you had a negative experience man!